# SDR 96ZZZX1465

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543095
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANC - FLT 105 - RETURNED TO ANC DUE TO FAILURE OF CAPTAIN'S WINDSHIELD OUTER PANEL.  MAINTENANCE REPLACED L1 WINDOW.  REPLACED WINDSHIELD HEAT CONTROLLER AS A PRECAUTIONARY MEASURE.  ACFT RETURNED TO SERVICE.
